American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Graziano Crasta and Ilaria Fragalà. A $C^1$ regularity result for the inhomogeneous normalized infinity Laplacian. Proc. Amer. Math. Soc. 144 (2016) 2547-2558.
Abstract, references, and article information   
View Article: PDF

[2] Wei-Kuo Chen. Partial results on the convexity of the Parisi functional with PDE approach. Proc. Amer. Math. Soc. 143 (2015) 3135-3146.
Abstract, references, and article information   
View Article: PDF

[3] A. A. Logunov, L. Slavin, D. M. Stolyarov, V. Vasyunin and P. B. Zatitskiy. Weak integral conditions for BMO. Proc. Amer. Math. Soc. 143 (2015) 2913-2926.
Abstract, references, and article information   
View Article: PDF

[4] Leandro M. Del Pezzo and Julián Fernández Bonder. An optimization problem for the first weighted eigenvalue problem plus a potential. Proc. Amer. Math. Soc. 138 (2010) 3551-3567. MR 2661555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Ibrahim, M. Majdoub and N. Masmoudi. Double logarithmic inequality with a sharp constant. Proc. Amer. Math. Soc. 135 (2007) 87-97. MR 2280178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chaocheng Huang and David Miller. Domain functionals and exit times for Brownian motion. Proc. Amer. Math. Soc. 130 (2002) 825-831. MR 1866038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia